Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rings with involution all of whose symmetric elements are nilpotent or regular


Authors: J. Chacron and M. Chacron
Journal: Proc. Amer. Math. Soc. 37 (1973), 397-402
MSC: Primary 16A28
DOI: https://doi.org/10.1090/S0002-9939-1973-0320058-1
MathSciNet review: 0320058
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that noetherian rings with involution having all their symmetric elements nilpotent or regular are orders in artinian rings with involution having all their symmetric elements nilpotent or invertible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A28

Retrieve articles in all journals with MSC: 16A28


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0320058-1
Keywords: Noetherian rings with involution, regular symmetric elements, nilpotent symmetric elements
Article copyright: © Copyright 1973 American Mathematical Society